Coverart for item
The Resource A quasi-linear Birkhoff normal forms method : application to the quasi-linear Klein-Gordon equation on S1, J.-M. Delort

A quasi-linear Birkhoff normal forms method : application to the quasi-linear Klein-Gordon equation on S1, J.-M. Delort

Label
A quasi-linear Birkhoff normal forms method : application to the quasi-linear Klein-Gordon equation on S1
Title
A quasi-linear Birkhoff normal forms method
Title remainder
application to the quasi-linear Klein-Gordon equation on S1
Statement of responsibility
J.-M. Delort
Creator
Subject
Language
  • eng
  • fre
  • eng
Member of
Cataloging source
BTCTA
http://library.link/vocab/creatorDate
1961-
http://library.link/vocab/creatorName
Delort, Jean-Marc
Index
index present
Language note
Abstract also in French
LC call number
QC174.26W28
LC item number
D45 2012
Literary form
non fiction
Nature of contents
bibliography
Series statement
Astérisque,
Series volume
341
http://library.link/vocab/subjectName
  • Klein-Gordon equation
  • Normal forms (Mathematics)
  • Quasilinearization
  • Hamiltonian systems
Label
A quasi-linear Birkhoff normal forms method : application to the quasi-linear Klein-Gordon equation on S1, J.-M. Delort
Instantiates
Publication
Bibliography note
Includes bibliographical references (pages [111]-112) and index
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
Introduction -- Almost global existence -- Symbolic calculus -- Composition and poisson brackets -- Symplectic reductions -- Proof of almost global existence
Control code
788255413
Dimensions
24 cm
Extent
112 pages
Isbn
9782856293355
Isbn Type
(pbk.)
Lccn
2012420634
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
System control number
(OCoLC)788255413
Label
A quasi-linear Birkhoff normal forms method : application to the quasi-linear Klein-Gordon equation on S1, J.-M. Delort
Publication
Bibliography note
Includes bibliographical references (pages [111]-112) and index
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
Introduction -- Almost global existence -- Symbolic calculus -- Composition and poisson brackets -- Symplectic reductions -- Proof of almost global existence
Control code
788255413
Dimensions
24 cm
Extent
112 pages
Isbn
9782856293355
Isbn Type
(pbk.)
Lccn
2012420634
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
System control number
(OCoLC)788255413

Library Locations

    • Mathematical Sciences LibraryBorrow it
      104 Ellis Library, Columbia, MO, 65201, US
      38.944377 -92.326537
Processing Feedback ...